# SDR A6WA2012108436

- Difficulty date: September 27, 2012
- Submitted: October 8, 2012
- Operation: Air carrier
- Aircraft: N453
- Make and model: Cndair CL6002B19
- Aircraft serial: 7838
- Aircraft time: 21,768 hours, 21,526 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Hinge
- Condition: Corroded
- Location: Lav Service Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LAV SERVICE DOOR HINGES ARE CORRODED.  REMOVED CORRODED HINGES, LOCATED, DRILLED & INSTALLED NEW SERVICEABLE HINGES IAW CRJ 200 SRMS 51-40-11, 51-41-02, 51-42-06, 52-00-00.
